Just kinda wanted to see how people felt after they had finished there incviek. Is it about the same or did you feel a little bit better? I only have 4 more wks left of the incivek. I was hoping there was some kind of light at the end of the first 12 wks.
Thanks in advance
There is definitely a light at the end of the tunnel after Incivek. In fact this question gets asked a lot at the 8 or 9 week mark. I don't know how treatment will be for you overall but I think you will feel more clear headed within a day or two of being off the Incivek.
After just finishing 48 weeks I think Incivek was the hardest part mentally. I have yet to figure out the crappy 'head trip' aspect of Incivek but I feel like there is one. I look back and think about what it felt like to eat 60 grams of fat every day and it already seems like a blur. It was weird to not have the desire to do things I enjoy. So even though you may have ups and downs as treatment progresses that part goes away fairly rapidly.
I was counting the weeks, then the days and minutes until I would be off Incivek. I have been off it for three weeks now and it is a huge relief to not be a slave to the clock and eating the fat. I do feel better being off it and as Idyllic said, I think my brain is working a little better. I had a fairly serious rash and major itching during the last few weeks of Incivek and this started clearing up after a few days.
My improved feeling has been offset somewhat by my low hemoglobin (low 9's) which keeps me horizontal most days. If I were in the 10's I bet I'd feel really good.
You're coming down the Incivek home stretch and you will feel better mentally and physically.
I felt wonderful after the Incivek was over (feeling wonderful is relative). I still had side effects from the other drugs, but they were nothing compared to the side effects from Incivek. Plus, I actually got to sleep for several hours at a time. I cannot tell you how much difference that made, just getting some sleep.
I was able to actually leave the couch after Incivek - lol. I was less nauseous too. My sx got a little different so it's hard to say I was all in all "better" after Incivek...it seemed to change from week to week, but it's a FABULOUS THING to be done with that miracle medicine!
Yeah, I agree with my above Friday Night Dart Club buddies. It does get better. If you have a long treatment, the riba does accumulate like workingdog said. But you should definitely feel the difference quickly after Telaprevir ends.
Keep counting those days! Karen:)
...there's always one in the crowd. Incivek was not easy for me; mostly consuming the 20 grams of fat. that was difficult. I thought that when I was finished, I would feel better. this is my second attempt, so I know what INF/RIBA effects feel like. well was I wrong. I have been dealing with infection upper/lower resp. I developed vertigo from the congestion. also my HGB is dropping and I hope to start Procrit next week. My ins co. denied me, cuz my HGB was at 10.0; ya see it's gotta be below 10 .... (ins co's suk)
sorry to be negative, but this is my reality. I threatened to stop tx a few times, and I still might. good luck
hi all, newby here, been monitoring the site for weeks. I take my 11th pegasys tomorrow but MAN, the Incivek! I was ok till two weeks ago, sure, quite a rash, shortness of breath irritability bad sleep no appetite but...still it all seemed manageable. But then I just dropped through the floor, the stuff is messing with my head, crying all the time, unbelievable mental pain. Thank God I have a shrink tomorrow morning. I hate to take happy pills but...I really can't see any way around it at this point. Counting the days, can't tell you all how much support I get from this site. My gf dumped me a few weeks into the treatment, I guess it kind of freaked her out but, the timing! Talk about a perfect storm of misery.
Funny I will be taking my 11th shot tonight. The first 2 wks were semi okay they weren't the greatest but no rash so far knock on wood. I still can't sleep a good night but we only have 14 or less days to be on incivek. Now if this itching would stop that would be great.
Just joined the forum. I take my last two pills of incivek in the morning. Can't wait to reach that milestone. Undetected at 4 weeks. Take shot 13 in the morning. Nausea has been extreme for me but I have been able to muddle through. Just excited about having a clean system.
hi BoceprevirGal, I have my recent bloodwork here, but I'm in Germany and the measuring units are different. As far as I can tell my white and red blood cell counts are hovering just below normal minimums, for example I have a value here of 8,2 where the normal range is 8,6 to 12,10, thats for hemoglobin. Same for a few other parameters so I guess I'm mildly anemic.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.